# SDR VJ9800578

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Lost
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOSS OF HYDRAULIC QUANTITY INDICATED.  FLIGHT CREW RETURNED TO ATL MAINTENANCE BASE.  ON LANDING LOST NOSE STEERING CAPABILITY AND AIRCRAFT DEPARTED RUNWAY RESULTING IN EXTENSIVE DAMAGE TO THE AIRCRAFT.  PASSENGERS AND CREW SAFELY EVACUATED AIRCRAFT.
